Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
35 Publications
2023 | Published | Journal Article | IST-REx-ID: 14444 |

Kwan MA, Sah A, Sawhney M, Simkin M. Substructures in Latin squares. Israel Journal of Mathematics. 2023;256(2):363-416. doi:10.1007/s11856-023-2513-9
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 14499 |

Kwan MA, Sah A, Sauermann L, Sawhney M. Anticoncentration in Ramsey graphs and a proof of the Erdős–McKay conjecture. Forum of Mathematics, Pi. 2023;11. doi:10.1017/fmp.2023.17
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 11706 |

Liebenau A, Mattos L, Mendonca dos Santos W, Skokan J. Asymmetric Ramsey properties of random graphs involving cliques and cycles. Random Structures and Algorithms. 2023;62(4):1035-1055. doi:10.1002/rsa.21106
[Published Version]
View
| Files available
| DOI
| WoS
2023 | Published | Journal Article | IST-REx-ID: 13042 |

Anastos M. A note on long cycles in sparse random graphs. Electronic Journal of Combinatorics. 2023;30(2). doi:10.37236/11471
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2023 | Published | Conference Paper | IST-REx-ID: 14867 |

Anastos M. Constructing Hamilton cycles and perfect matchings efficiently. In: Proceedings of the 12th European Conference on Combinatorics, Graph Theory and Applications. Masaryk University Press; 2023:36-41. doi:10.5817/cz.muni.eurocomb23-005
[Published Version]
View
| Files available
| DOI
| arXiv
2023 | Published | Journal Article | IST-REx-ID: 15173 |

Kwan MA, Sah A, Sawhney M. Enumerating matroids and linear spaces. Comptes Rendus Mathematique. 2023;361(G2):565-575. doi:10.5802/crmath.423
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10775 |

Ferber A, Kwan MA, Sauermann L. List-decodability with large radius for Reed-Solomon codes. IEEE Transactions on Information Theory. 2022;68(6):3823-3828. doi:10.1109/TIT.2022.3148779
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Conference Paper | IST-REx-ID: 11145 |

Ferber A, Kwan MA, Sauermann L. List-decodability with large radius for Reed-Solomon codes. In: 62nd Annual IEEE Symposium on Foundations of Computer Science. Vol 2022. IEEE; 2022:720-726. doi:10.1109/FOCS52979.2021.00075
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11186 |

Kwan MA, Sah A, Sawhney M. Large deviations in random latin squares. Bulletin of the London Mathematical Society. 2022;54(4):1420-1438. doi:10.1112/blms.12638
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11443 |

Kwan MA, Sauermann L, Zhao Y. Extension complexity of low-dimensional polytopes. Transactions of the American Mathematical Society. 2022;375(6):4209-4250. doi:10.1090/tran/8614
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 11740 |

Cooley O, Del Giudice N, Kang M, Sprüssel P. Phase transition in cohomology groups of non-uniform random simplicial complexes. Electronic Journal of Combinatorics. 2022;29(3). doi:10.37236/10607
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 17077 |

Ferber A, Kwan MA, Narayanan B, Sah A, Sawhney M. Friendly bisections of random graphs. Communications of the American Mathematical Society. 2022;2(10):380-416. doi:10.1090/cams/13
[Published Version]
View
| Files available
| DOI
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12151 |

Cooley O, Kang M, Pikhurko O. On a question of Vera T. Sós about size forcing of graphons. Acta Mathematica Hungarica. 2022;168:1-26. doi:10.1007/s10474-022-01265-8
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 12286 |

Cooley O, Kang M, Zalla J. Loose cores and cycles in random hypergraphs. The Electronic Journal of Combinatorics. 2022;29(4). doi:10.37236/10794
[Published Version]
View
| Files available
| DOI
| WoS
2022 | Published | Conference Paper | IST-REx-ID: 12432
Anastos M. Solving the Hamilton cycle problem fast on average. In: 63rd Annual IEEE Symposium on Foundations of Computer Science. Vol 2022-October. Institute of Electrical and Electronics Engineers; 2022:919-930. doi:10.1109/FOCS54457.2022.00091
View
| DOI
| WoS